# SDR AWXA200500103

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 1016, BETWEEN LBL 4 AND LBL 34, WL 208.  MAINTENANCE CUTOUT DAMAGE IN FLOORBEAM UPPER CHORD AT BS 1016, FROM LBL 4 TO LBL 34; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD, 2 EACH SUPPORT ANGLES AND STRAPS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-51, FIG 202.
